# SDR HNAA2022122700319

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 51,169 hours, 47,287 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PACK 2 OVRHT MSG DISPLAYED FOLLOWED BY SLIGHT BURNING SMELL. SMELL IMMEDIATELY DISSIPATED.   CHECKED #2 A/C PACK IRT AMM 21-51-14-NO DISCREPANCIES FOUND.PACK OPS CHECK GOOD.DETERMINED TO BE INTERMITTENT OR MISCONFIGURED A/CRAFT.OK FOR SERVICE AT THIS TIME.
